RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 66, Issue 5(401)  


Theorems of Sylow type
E. P. Vdovin, D. O. Revin
3
Generalized Bernoulli–Hurwitz numbers and the universal Bernoulli numbers
Y. Ônishi
47
The Erdős–Hajnal problem of hypergraph colouring, its generalizations, and related problems
A. M. Raigorodskii, D. A. Shabanov
109

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On equations for the optimal stopping boundaries in Chernoff's two-hypotheses testing problem
M. V. Zhitlukhin, A. A. Muravlev
183
The rings $K(s)^*(BG)$ for the groups $G_{38},…,G_{41}$ of order 32
M. Bakuradze, M. A. Jibladze
185
Moment-angle manifolds of simple $n$-polytopes with $n+3$ facets
N. Yu. Erokhovets
187
Moduli spaces of Gorenstein quasi-homogeneous surface singularities
S. M. Natanzon, A. M. Pratusevich
189
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019